# SDR CALA2025060405269

- Difficulty date: May 31, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 92,998 hours, 19,525 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Control Unit
- Part number: 3B391C
- Part serial: 061C7495
- Condition: Faulted
- Location: Zone 700
- Part time: 29,589 hours, 4,182 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MULT FA COMPLAINED OF BEING LIGHT HEADE AND NAUSIA AFTER T/O WIT H EXHAUST SMELL IN BACK REF AMM05-51-56. ACCOMPLISHED AMM 05-51-56 INCLUDING HIGHPOWER RUNS WITH LEFT AND RIGHT PACKS ISOLATED. ALSO RAN PACKS WITH APU NO SMELL IN CABIN NOTED. SEE LOG PAGE 5052948 FOR ADDITIONAL FINDINGS.  DURING INSPECTION FOR ODOR IN THE CABIN FOUND AFT GALLEY G6 NOT POWERED. CYCLING AFT RH GALLEY BREAKER ON THE P11 PANEL U34 RESTORED G6 POWER. NOTICED ODOR COMING FROM G6 A FEW MINUTES LATER. INSPECTED WIRING BEHIND COFFEE MAKERS,CIRCUIT BREAKER PANEL AND CHILLERS NO DEFECTS NOTED. PULLED AND CAPPED CIRCUIT BREAKERS U7 AND U34 RH AND LH GALLEY POWER ON THE P11 PANEL. AFT GALLEY IS DISABLED OFF WITH NO POWER, CB U7 AND U34 PULLED. WILL FURHER INVESTIGATE IN ORD. ORDMM WORKING ITEM EXHAUST VENTS REMOVED OVENS AND COFFEE MAKERS TO FOM. INSPECTED WIRING AND CONNECTORS, NO DEFECTS FOUND. UPON FURTHER INVESTIGATION FOUND ALL 4 OVEN EXHAUST VENTS BLOCKED. CLEANED VENTS AND REINSTALLED OVENS AND COFFEE MAKERS ADD EMP:U407347 REF AMM 25-31-00 AND 25-31-99. OPS TESTS GOOD UPON TURNING ON AFT GALLEY NO SMELL WAS DETECTED REPLACED AFT RIGHT GALLEY ELCU, REF LP 5067607,. REPLACED AFT RIGHT GALLEY ELECTRICAL LOAD CONTROL UNIT REF AMM 25-31-03-404-009,OP'S CHECK GOOD.
